# SDR AALA2009021100087

- Difficulty date: January 23, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER DOOR BEAM VERTICAL FACE HAS CHIPPED PAINT AND LIGHT CORROSION.  AREA OF DISCREPANCY IS THREE INCHES BY THREE INCHES.  INSTALLED DOUBLER PER AARD 53-10-00-3.
